• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Diabeties ..... and medication!

#1
Hi there

I have just been diagnosed with having diabeties and was given Metformin tablets to take 3 times a day. They were really given me so many stomach problems and I had to be near the toilet! It was horrible. I went back to my doctor to explain and he has given me glucophage. Apparantly, this is the same as Metformin but i take the 3 tablets in the morning only at breakfast time. They are still causing me the same problems. He said that these may help with weight loss but if he was to change me again then i will be on a tablet that can cause weight gain!! I cant have that as trying to get BMI down to under 35 so I can start IVF ! Anyone else on these tablets or experienced the same problems? xXx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi there

I have just been diagnosed with having diabeties and was given Metformin tablets to take 3 times a day. They were really given me so many stomach problems and I had to be near the toilet! It was horrible. I went back to my doctor to explain and he has given me glucophage. Apparantly, this is the same as Metformin but i take the 3 tablets in the morning only at breakfast time. They are still causing me the same problems. He said that these may help with weight loss but if he was to change me again then i will be on a tablet that can cause weight gain!! I cant have that as trying to get BMI down to under 35 so I can start IVF ! Anyone else on these tablets or experienced the same problems? xXx
Debz, sorry to hear this and sorry for being so late and not noticing it before now.

I had to stop mine recently - the pain was awful, the taste everything. They changed it a few months back and I've not looked back. Ask for the coated Metformin - the one WITHOUT the after taste it is 100% better!

Steve
 

Lexie_dog

UNLEASHING THE BEAST!
#3
It should settle down - I found on my Metformin I was farting like a trooper and had to be quite near a loo.

It might take a few weeks to settle. But in the meantime it can be loose tummy, cramps, wind, nausea and metallic taste to put up with.
 
#4
Thanks to you both for getting back to me.

I have been experiencing the Stomach Cramps and having to be near the toilet. This was with the standard Metformin tablets where you take 1 3 times a day. Went back to the docs and they have given me glucophage tablets 500mg. They are Metformin tablets but they are prolonged release tablets. Take one in the morning and then work up over the weeks till i get to 3 at breakfast. Only taking one breakfast at the moment. IT has calmed down a little. I am bit worried that i am going to put weight on taking them as it has been known that the metformin plays about with your weight xxx
 


Thread starter Similar threads Forum Replies Date
General Slimming Clubs 2
Atkins Diet 2
Slimming World 5
Lipotrim Forum 6
Health 2

Similar threads